# SDR COMA0460230

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 20,493 hours, 18,371 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 617501
- Part serial: 0086
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5624 GEAR DISAGREE WARNING MLG DID NOT EXTEND.  REPLACED THE MLG SELECTOR VALVE.
